# SDR MALA110276

- Difficulty date: December 14, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 9,589 hours, 6,066 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 333-364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 26R HAS CORROSION BETWEEN FRAMES 364 AND 333 IN THE FWD E & E BAY A236 019.  R & R STR 26R FROM FRAMES 333 AND 364 IAW EO R53161 THAT IS ATTACHED TO W/O 1007747-1000-0043, 603175 922 PN SH670-31372-4 TAG B99367.
